# SDR USAA2014031000016

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 40,720 hours, 23,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SLIDE REMOVAL FOUND L2 DOOR AFT UPPER SIDE ATTACH FITTING DAMAGED.  BOLT WILL NOT THREAD IN.  R & R UPPER AFT ATTACH FITTING IAW A320 AMM 52-13-22.
